Alert archive / Alabama / Gale Watches in 2017

Gale Watch 2, NWS Mobile, AL

November 17, 2017

NWS Mobile, AL issued this gale watch at Nov 17, 2017, 2:33 PM CST. It took effect at Nov 19, 2017, 12:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 17, 2017, 2:33 PM CST (20:33 UTC)
In effect from
Nov 19, 2017, 12:00 AM CST
Expired
Nov 18, 2017, 2:12 PM CST
In force
Issued by
NWS Mobile, AL

The text

As transmitted.

683 
WHUS74 KMOB 172033
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
233 PM CST FRI NOV 17 2017

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE SATURDAY NIGHT 
THROUGH SUNDAY...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE 
COLD FRONT LATE SATURDAY NIGHT THROUGH SUNDAY. WINDS AND SEAS 
WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. 

GMZ650-670-675-180600-
/O.NEW.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/
/O.NEW.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
233 PM CST FRI NOV 17 2017

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 8 FEET WELL OFFSHORE. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-655-180600-
/O.NEW.KMOB.SC.Y.0052.171119T0600Z-171120T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
233 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO
6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM
CST SUNDAY. 

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.
  
* WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
851 
WHUS74 KMOB 172116 CCA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
316 PM CST FRI NOV 17 2017

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...

...SMALL CRAFT ADVISORY IN EFFECT FROM LATE SATURDAY NIGHT 
THROUGH SUNDAY...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF THE 
COLD FRONT LATE SATURDAY NIGHT THROUGH SUNDAY. WINDS AND SEAS 
WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY. 

GMZ650-670-675-180600-
/O.COR.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/
/O.COR.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
316 PM CST FRI NOV 17 2017

...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 9 AM TO 6 PM CST SUNDAY. A GALE
WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT FROM
LATE SATURDAY NIGHT THROUGH SUNDAY MORNING. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE. 

  PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-655-180600-
/O.NEW.KMOB.SC.Y.0052.171119T0600Z-171120T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
316 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO
6 PM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 6 PM
CST SUNDAY. 

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.
  
* WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
404 
WHUS74 KMOB 180544
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1144 PM CST FRI NOV 17 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH 
SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE SATURDAY 
NIGHT THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD 
FRONTAL PASSAGE LATE SATURDAY NIGHT THROUGH SUNDAY. WINDS AND 
SEAS WILL GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY.

GMZ650-670-675-181400-
/O.CON.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1144 PM CST FRI NOV 17 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SUNDAY...

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE.

 PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-655-181400-
/O.CON.KMOB.SC.Y.0052.171119T0600Z-171120T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
1144 PM CST FRI NOV 17 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT SATURDAY
NIGHT TO 6 PM CST SUNDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
848 
WHUS74 KMOB 180909
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
309 AM CST SAT NOV 18 2017

...GALE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING FOR MUCH OF THE OPEN GULF WATERS...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONTAL PASSAGE LATE TONIGHT THROUGH SUNDAY. WINDS AND SEAS WILL 
GRADUALLY SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY.

GMZ650-670-675-182000-
/O.NEW.KMOB.SC.Y.0053.171119T0000Z-171119T0600Z/
/O.CON.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
309 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO
MIDNIGHT CST TONIGHT...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT
CST TONIGHT. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ630>635-655-182000-
/O.EXT.KMOB.SC.Y.0052.171119T0000Z-171120T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
309 AM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
6 PM CST SUNDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 3 TO 5 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
895 
WHUS74 KMOB 182012 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
212 PM CST SAT NOV 18 2017

...GALE WARNING IN EFFECT FROM LATE TONIGHT NIGHT THROUGH SUNDAY 
MORNING FOR MUCH OF THE OPEN GULF WATERS...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM THIS EVENING 
THROUGH SUNDAY FOR BAYS AND INLAND WATERWAYS...

.A STRONG NORTHERLY WIND FLOW IS EXPECTED IN THE WAKE OF A COLD
FRONTAL LATE TONIGHT THROUGH SUNDAY. WINDS AND SEAS WILL GRADUALLY
SUBSIDE SUNDAY NIGHT THROUGH EARLY MONDAY.

GMZ650-670-675-190600-
/O.CON.KMOB.SC.Y.0053.171119T0000Z-171119T0600Z/
/O.UPG.KMOB.GL.A.0002.171119T0600Z-171119T1500Z/
/O.NEW.KMOB.GL.W.0006.171119T0600Z-171119T1500Z/
/O.CON.KMOB.SC.Y.0052.171119T1500Z-171120T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
212 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO MIDNIGHT CST TONIGHT...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 6 PM CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A GALE WARNING,
WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTH WINDS 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE 
  FORCE. 

* WAVES/SEAS...SEAS BUILDING TO 5 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ630>635-655-190600-
/O.CON.KMOB.SC.Y.0052.171119T0000Z-171120T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
212 PM CST SAT NOV 18 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 6 PM CST SUNDAY...

* WINDS...NORTH WINDS 18 TO 23 KNOTS WITH FREQUENT HIGHER GUSTS.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET. BAYS AND SOUNDS 
  BECOMING ROUGH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OR FREQUENT GUSTS
OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR HIGHER ARE EXPECTED TO
PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this gale watch went out at Nov 17, 11:42 AM CST, 2 hours 51 minutes earlier.

Area forecast discussion, Nov 17, 11:42 AM CST, 2 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
1142 AM CST Fri Nov 17 2017

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...VFR condition through about 18.09z, followed by
mostly MVFR cigs and visibilities through 18.14z, followed by
mostly MVFR cigs through 18.18z. Winds will be mostly southeast at
5 to 8 knots this afternoon through 18.14z, increasing to 8 to 12
knots through 18.18z. 32/ee

&&

.PREV DISCUSSION... /issued 529 AM CST Fri Nov 17 2017/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...VFR conditions will prevail through the next 24
hours. /13

PREV DISCUSSION... /issued 500 AM CST Fri Nov 17 2017/

NEAR TERM /Now Through Friday night/...An upper ridge will build
over the area through tonight. Meanwhile, surface high pressure
will move eastward into the Western Atlantic. This will maintain
dry conditions with a light southerly winds developing by late
this afternoon. High temps will warm into the low to mid 70s. Lows
tonight will fall into the mid and upper 50s inland to low 60s
near the coast. Patchy fog will again develop late tonight into
Saturday morning. /13

SHORT TERM /Saturday Through Sunday night/...Ridging aloft exits
the region early Saturday. The upper level pattern then briefly
flattens out across the area ahead of an approaching upper level
trough sweeping across the central part of the CONUS during the day
on Saturday. The surface low associated with this trough will
quickly move northeast into the Great Lakes region Saturday evening
then into eastern Canada on Sunday. As this happens, a cold front
will swing through the region from the northwest on Saturday night.
This trough and associated cold front signal the end of our recent
dry spell. Ahead of the front, onshore flow will allow the lower
levels to moisten. Temperatures during the day on Saturday will warm
into the mid to upper 70s in response to the slight increase in
moisture.

In terms of timing - expect the front to be knocking on the door of
our northwestern counties by early Saturday evening and quickly
pushing through the area overnight. The front will be out of the
area before sunrise. Lack of instability and the progressive nature
of this front (not to mention the timing of when it swings through
the area) should limit any storms from firing up along and ahead the
front. Expect a quick band of rain showers to accompany the front
with less than a quarter inch of storm total rain.

Much cooler and drier air spills into the area in the wake of the
front as high pressure builds back into the region on Sunday. High
temperatures on Sunday will struggle to reach the upper 50s inland
while closer to 60 near the coast. Clear skies and winds beginning
to relax will allow the coldest temperatures to occur Sunday night
into Monday morning. Locations across our northernmost counties
could see temperatures dipping just below freezing for 2-3 hours
early Monday morning. 07/MB

LONG TERM /Monday Through Thursday/...The cool, dry pattern
remains in place on Monday with surface high pressure over the
Southeast. Temperatures on Monday will be slightly warmer than
Sunday with highs struggling to reach into the low 60s across the
area. Lows Monday night and Tuesday morning will dip into the
upper 30s inland while closer to 50 near the immediate coastline.

This dry pattern in the wake of the frontal passage does not last
long. By Tuesday, surface high pressure meanders off to the
northeast while an upper level trough spills into the central part
of the CONUS. By mid-week, a cut-off low develops over the Gulf
from the southernmost extent of the upper level trough. While the
models are slowly coming into better agreement on the development
of this cut-off feature, the models still significantly diverge
on the timing and eventual outcome. The GFS keeps the area mostly
dry through the long term (although showing rain across the
marine zones), while the Euro continues to be one of the wetter
solutions with rain chances every day. In terms on POP, used a
blend of the models given the overall uncertainty by mid-week.
Temperatures in the mid to late part of next week will highly
depend on which pattern ultimately sets up across the area with a
wetter pattern leading to warmer temperatures and a drier pattern
leading to cooler temperatures. 07/MB

MARINE...A broad surface ridge of high pressure over the region
will shift east to the eastern seaboard and western Atlantic through
Saturday in response to a strong cold front approaching from the
west. The cold front will move across the marine area late Saturday
night through Sunday morning with a strong offshore flow expected
through most of the day on Sunday. Small craft advisories will
likely be required in the wake of the front late Saturday night
through much of the day on Sunday. /13

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Nov 17, 7:59 AM CST, 6 hours 34 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mobile AL
759 AM CST Fri Nov 17 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-181400-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Escambia-Covington-Mobile Inland-Baldwin Inland-Mobile Central-
Baldwin Central-Mobile Coastal-Baldwin Coastal-Escambia Inland-
Escambia Coastal-Santa Rosa Inland-Santa Rosa Coastal-
Okaloosa Inland-Okaloosa Coastal-Wayne-Perry-Greene-Stone-George-
759 AM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for portions of south central
Alabama...southwest Alabama...northwest Florida and southeast
Mississippi.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Temperatures are expected to drop into the 30 to 35 degree range
Sunday night into Monday morning, mainly north of Highway 84. A
frost to light freeze is likely over these areas.

.SPOTTER INFORMATION STATEMENT...

Activation of SkyWarn Severe Storm Spotter networks is not
expected through Thursday.

GMZ630>635-650-655-670-675-181400-
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Destin to Pensacola FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Destin to Pensacola FL from 20 to 60 NM-
759 AM CST Fri Nov 17 2017

This Hazardous Weather Outlook is for portions of the coastal
waters of Alabama and northwest Florida.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

A strong northerly wind will follow in the wake of a cold front
Saturday night into Sunday morning. This will make for hazardous
conditions for small craft.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 2:33 PM CSTSmall Craft AdvisoryMOB60 hr

Nearby

Gale Watches in Alabama, 2017Every gale watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.